Communications in Mathematical Physics

, Volume 205, Issue 1, pp 1–18 | Cite as

Drinfeld Functor and Finite-Dimensional Representations of Yangian

  • Tomoyuki Arakawa
Article

Abstract:

We extend the results of Drinfeld on the Drinfeld functor to the case ℓ ≥ n. We present the character of finite-dimensional representations of the Yangian \(Y(\mathfrak{s}{\mathfrak{l}_n})\) in terms of the Kazhdan–Lusztig polynomials as a consequence.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Tomoyuki Arakawa
    • 1
  1. 1.Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, 464-8602, Japan.¶E-mail: tarakawa@math.nagoya-u.ac.jpJapan

Personalised recommendations